# SDR CALA2023061901916

- Difficulty date: June 17, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737-8
- Aircraft serial: 30611
- Aircraft time: 69,631 hours, 25,565 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: R Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT HAND HORIZONTAL STAB STA 101.90,I/B ROW, 19 INCHES FROM REAR SPAR CRACK LENGHT 0.718 INCHES. REF. AAR N/R:9197551 REMOVED PREVIOUS REPAIR AT RT HORIZONTAL STABILIZER STA 101.90 INSPECTED BY Q.C: V891201 I/B ROW , REF. SRM 51-40-02 AND REPAIRED NEW CRACK FOUND AT I/B I/B ROW 19 INCHES FROM REAR SPAR IN REF. SRM 55-10-01-2R-11, REPAIR 11.REF. AAR N/R:9197551,WORK ACCOMPLISHED BY:V938928
